# SDR DHL2005788015

- Difficulty date: October 1, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED NOSE GEAR DOOR LIGHT ON FRONT PANEL & AMBER NOSE GEAR DOOR LIGHT ON SO PANEL ILLUMINATED FLASHED DURING CLIMB.  ABNORMAL PROCEDURE COMPLETED CONDITION NORMAL LIGHT EXTINGUISHED W/ GEAR HANDLE UP.  DOOR WARNING SYS DEFFERRED IAW MEL 32-1 DMI 22651 CAT C PLACARDS INSTALLED.  REF DMI 22651; RED NOSE GEAR DOOR LIGHT ON FRONT PNL AND AMBER NOSE GEAR DOOR LIGHT ON SO PNL ILLUMINATED/ FLASHED DURING CLIMB.  LIGHTS EXTINGUISHED W/ GEAR HANDLE UP.  FOUND ROD ASSY -G- IN HARD CONTACT WITH WELL STRUCTURE.  RIGGED NOSE DOOR SYSTEM IAW BMM 32-22-1.  OPS NORMAL.  THIS CLEARS DMI 22651, PLACARDS REMOVED.
